# SDR SWAA2022021157995

- Difficulty date: January 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT ; 2021-576321 / [01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-51-10-02 ITEM 9 AND DWG 147A7500 ; SHEET 19-20-21 REV -.; [02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-51-10-02 ITEM 9 AND DWG 147A7500 ; SHEET 19-20-21 REV -. SEE INDIVIDUAL SIGN OFF BELLOW.; [03] CORRECTED STEP 2 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-51-10-02 ITEM 9 AND DWG 147A7500 ; SHEET 19-20-21 REV -. SEE INDIVIDUAL SIGN OFF BELLOW.; [04] CORRECTED STEP 2 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AND STR25R AT AFT CARGO COMPARTMENT IAW B737-51-10-02 ITEM 9 AND DWG 147A7500 ; SHEET 19-20-21 REV -. SEE INDIVIDUAL SIGN OFF BELLOW. AS RII
